PEJSACHOWICZ, JACOBO

PEJSACHOWICZ, JACOBO  

Dipartimento di Scienze Matematiche  

001703  

Mostra records
Risultati 1 - 20 di 52 (tempo di esecuzione: 0.023 secondi).
Citazione Data di pubblicazione Autori File
The index bundle and bifurcation from infinity of solutions of nonlinear elliptic boundary value problems / Pejsachowicz, Jacobo. - In: JOURNAL OF FIXED POINT THEORY AND ITS APPLICATIONS. - ISSN 1661-7738. - 17:1(2015), pp. 43-64. [10.1007/s11784-015-0237-0] 1-gen-2015 PEJSACHOWICZ, JACOBO -
Bifurcation of critical points for continuous families of C^2 functionals of Fredholm type / Pejsachowicz, Jacobo; Waterstraat, N.. - In: JOURNAL OF FIXED POINT THEORY AND ITS APPLICATIONS. - ISSN 1661-7738. - STAMPA. - 13:pubilshed online(2013), pp. 537-560. [10.1007/s11784-013-0137-0] 1-gen-2013 PEJSACHOWICZ, JACOBO + -
Topology and homoclinic trajectories of discrete dynamical systems / Pejsachowicz, Jacobo; Robert, Skiba. - In: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS. SERIES S. - ISSN 1937-1632. - STAMPA. - 6:4(2013), pp. 1077-1094. [10.3934/dcdss.2013.6.1077] 1-gen-2013 PEJSACHOWICZ, JACOBO + 2ArX07_11-JPRS-AIMS.pdf
Global bifurcation of homoclinic trajectories of discrete dynamical systems / Pejsachowicz, Jacobo; Skiba, R.. - In: CENTRAL EUROPEAN JOURNAL OF MATHEMATICS. - ISSN 1895-1074. - STAMPA. - 10:6(2012), pp. 2088-2109. [10.2478/s11533-012-0121-8] 1-gen-2012 PEJSACHOWICZ, JACOBO + FINAL_VERSION_CEJM_RS_JP_24.05.pdf
JORGE IZE: A TRIBUTE TO HIS MATHEMATICAL WORK / Balanov, Z.; Krawcewicz, W.; Pejsachowicz, Jacobo. - In: BOLETÍN DE LA SOCIEDAD MATEMÁTICA MEXICANA. - ISSN 1405-213X. - STAMPA. - 18:2(2012), pp. 89-112. 1-gen-2012 PEJSACHOWICZ, JACOBO + -
The family index theorem and bifurcation of solutions of nonlinear elliptic BVP / Pejsachowicz, Jacobo. - In: JOURNAL OF DIFFERENTIAL EQUATIONS. - ISSN 0022-0396. - STAMPA. - 252:9(2012), pp. 4942-4961. [10.1016/j.jde.2012.01.021] 1-gen-2012 PEJSACHOWICZ, JACOBO -
Bifurcation of Fredholm maps I; Index bundle and bifurcation / Pejsachowicz, Jacobo. - In: TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS. - ISSN 1230-3429. - 38:1(2011), pp. 115-168. 1-gen-2011 PEJSACHOWICZ, JACOBO -
Bifurcation of Fredholm maps II; The dimension of the set of bifurcation points / Pejsachowicz, Jacobo. - In: TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS. - ISSN 1230-3429. - 38:2(2011), pp. 291-305. 1-gen-2011 PEJSACHOWICZ, JACOBO TMNA0952bifFrIIarxiv.pdf
Bifurcation of homoclinics / Pejsachowicz, Jacobo. - In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 0002-9939. - STAMPA. - 136:(2008), pp. 111-118. [10.1090/S0002-9939-07-09088-0] 1-gen-2008 PEJSACHOWICZ, JACOBO -
Bifurcation of Homoclinics of Hamiltonian Systems / Pejsachowicz, Jacobo. - In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 0002-9939. - STAMPA. - 136:6(2008), pp. 2055-2065. [10.1090/S0002-9939-08-09342-8] 1-gen-2008 PEJSACHOWICZ, JACOBO -
Topological invariants of bifurcation / Pejsachowicz, Jacobo. - STAMPA. - 2:(2008), pp. 239-250. (Intervento presentato al convegno C*-algebras and elliptic theory II tenutosi a Bedlewo -Poland nel january 2006). 1-gen-2008 PEJSACHOWICZ, JACOBO birkhbifbedlewo.pdf
Morse index and bifurcation of p-geodesics on semi Riemannian manifolds / Musso, Monica; Pejsachowicz, Jacobo; Portaluri, A.. - In: ESAIM. COCV. - ISSN 1292-8119. - STAMPA. - 13:3(2007), pp. 598-621. 1-gen-2007 MUSSO, MonicaPEJSACHOWICZ, JACOBO + -
Orientation of Fredholm maps / Pejsachowicz, Jacobo. - In: JOURNAL OF FIXED POINT THEORY AND ITS APPLICATIONS. - ISSN 1661-7738. - STAMPA. - 2:(2007), pp. 97-116. 1-gen-2007 PEJSACHOWICZ, JACOBO -
A Morse index theoremfor perturbed geodesics on semi-Riemannian manifolds / Musso, Monica; Pejsachowicz, Jacobo; A., Portaluri. - In: TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS. - ISSN 1230-3429. - STAMPA. - 25:(2005), pp. 69-99. 1-gen-2005 MUSSO, MonicaPEJSACHOWICZ, JACOBO + -
Fixed point theory of multivalued weighted maps / Pejsachowicz, Jacobo; R., Skiba - In: Handbook of topological fixed point theory / Robert F. Brown (Editor), Massimo Furi (Editor), L. Gorniewicz (Editor), Boju Jiang (Editor). - STAMPA. - BERLIN : Springer Verlag, 2005. - ISBN 9781402032219. - pp. 217-264 1-gen-2005 PEJSACHOWICZ, JACOBO + -
Index bundle, Leray-Schauder reduction and bifurcation of solutions of nonlinear elliptic boundary value problems / Pejsachowicz, Jacobo. - In: TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS. - ISSN 1230-3429. - 18:(2001), pp. 243-267. 1-gen-2001 PEJSACHOWICZ, JACOBO -
A bifurcation theorem for Lagrangian intersections / Pejsachowicz, Jacobo - In: Recent trends in nonlinear analysisBASEL : Birkhauser, 2000. - ISBN 9783764362928. - pp. 105-115 1-gen-2000 PEJSACHOWICZ, JACOBO -
Spectral flow and bifurcation of critical points of strongly indefinite functionals. II. Bifurcation of periodic orbits of Hamiltonian systems / Fitzpatrick, P. M.; Pejsachowicz, Jacobo; Recht, L.. - In: JOURNAL OF DIFFERENTIAL EQUATIONS. - ISSN 0022-0396. - 163:(2000), pp. 18-40. 1-gen-2000 PEJSACHOWICZ, JACOBO + -
Uniqueness of spectral flow / Ciriza, E.; Fitzpatrick, P. M.; Pejsachowicz, Jacobo. - In: MATHEMATICAL AND COMPUTER MODELLING. - ISSN 0895-7177. - STAMPA. - 32:11-13(2000), pp. 1495-1501. 1-gen-2000 PEJSACHOWICZ, JACOBO + -
Spectral flow and bifurcation of critical points of strongly indefinite functionals I / Pejsachowicz, Jacobo; P. M., Fitzpatrick; L., Recht. - In: JOURNAL OF FUNCTIONAL ANALYSIS. - ISSN 0022-1236. - STAMPA. - 162:(1999), pp. 52-95. 1-gen-1999 PEJSACHOWICZ, JACOBO + -